# SDR DXTA200802856

- Difficulty date: February 9, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 6,956 hours, 4,291 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDING, INITIAL BRAKING WAS FIRM AND COULD NOT BE MAINTAINED BECAUSE OF BRAKE CHATTER.  RELEASED AND REAPPLIED BRAKES AND THERE WAS STILL CHATTER.  BLED AIR FROM BRAKE SYS.  PERFORMED OPERATIONAL CHECK OPS CHECK GOOD.  WORK DONE IAW CHAPTER 32-42-00 OF THE MM.
